# SDR IPXA2016040501659

- Difficulty date: March 7, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114533
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER CARGO LONGERON 39R SPLICE FITTING CRACKED BS 5-132.  R & R CENTER CARGO LONGERON 39R SPLICE FITTING AT BS 5-132 IAW SRM 51-33-01 AND 51-31-01.
